RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 70, Issue 5, Pages 670–678 (Mi mz779)  

This article is cited in 5 scientific papers (total in 6 papers)

Special Elements of the Lattice of Overcommutative Varieties of Semigroups

B. M. Vernikov

Ural State University

Abstract: The distributive, codistributive, standard, costandard, and neutral elements of the lattice of overcommutative varieties of semigroups are completely described.

DOI: https://doi.org/10.4213/mzm779

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 70:5, 608–615

Bibliographic databases:

UDC: 512.532.2
Received: 22.06.1999
Revised: 14.02.2001

Citation: B. M. Vernikov, “Special Elements of the Lattice of Overcommutative Varieties of Semigroups”, Mat. Zametki, 70:5 (2001), 670–678; Math. Notes, 70:5 (2001), 608–615

Citation in format AMSBIB
\Bibitem{Ver01}
\by B.~M.~Vernikov
\paper Special Elements of the Lattice of Overcommutative Varieties of Semigroups
\jour Mat. Zametki
\yr 2001
\vol 70
\issue 5
\pages 670--678
\mathnet{http://mi.mathnet.ru/mz779}
\crossref{https://doi.org/10.4213/mzm779}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882341}
\zmath{https://zbmath.org/?q=an:1036.20052}
\transl
\jour Math. Notes
\yr 2001
\vol 70
\issue 5
\pages 608--615
\crossref{https://doi.org/10.1023/A:1012970725328}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173100200003}


Linking options:
  • http://mi.mathnet.ru/eng/mz779
  • https://doi.org/10.4213/mzm779
  • http://mi.mathnet.ru/eng/mz/v70/i5/p670

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Vernikov, BM, “Lower-modular elements of the lattice of semigroup varieties”, Semigroup Forum, 75:3 (2007), 555  crossref  mathscinet  zmath  isi  scopus
    2. Vernikov, BM, “Upper-modular elements of the lattice of semigroup varieties”, Algebra Universalis, 59:3–4 (2008), 405  crossref  mathscinet  zmath  isi  elib  scopus
    3. L. N. Shevrin, B. M. Vernikov, M. V. Volkov, “Lattices of semigroup varieties”, Russian Math. (Iz. VUZ), 53:3 (2009), 1–28  mathnet  crossref  mathscinet  zmath  elib
    4. B. M. Vernikov, V. Yu. Shaprynskii, “Distributive elements of the lattice of semigroup varieties”, Algebra and Logic, 49:3 (2010), 201–220  mathnet  crossref  mathscinet  zmath
    5. B. M. Vernikov, “Letter to the Editor”, Math. Notes, 88:6 (2010), 908–909  mathnet  crossref  crossref  mathscinet  isi
    6. Shaprynskii V.Yu., Vernikov B.M., “Special Elements in the Lattice of Overcommutative Semigroup Varieties Revisited”, Order-J. Theory Ordered Sets Appl., 28:1 (2011), 139–155  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:101
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020